# SDR ASAA2017022219916

- Difficulty date: February 22, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 39,948 hours, 11,909 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning Message
- Part number: 0000
- Part serial: 0
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FMC CDU FAULT MESSAGE 79-11122,  THE OIL FILTER SIGNALS DISAGREE.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000 CDU INTERROGATION, NR 2 ENGINE HAD NO FAULTS FOUND.
